Exponentially decaying component of a global solution to a reaction-diffusion system

Hiroki Hoshino, Shuichi Kawashima

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

A reaction-diffusion system which is related to a simple irreversible chemical reaction between two chemical substances is considered. When a non-negative global solution for the system converges uniformly to zero with polynomial rate as time goes to infinity, large-time approximation of the solution is studied. It is shown that the difference of the solution and its spatial average tends to zero with exponential rate via a global solution for the corresponding system of ordinary differential equations.

Original languageEnglish
Pages (from-to)897-904
Number of pages8
JournalMathematical Models and Methods in Applied Sciences
Volume8
Issue number5
DOIs
Publication statusPublished - Jan 1 1998

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exponentially decaying component of a global solution to a reaction-diffusion system'. Together they form a unique fingerprint.

Cite this